# SDR AALA20161004008

- Difficulty date: October 5, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT WING OUTBOARD FLAP TRAILING EDGE WEDGE INBOARD LOWER SURFACE HAS DELAMINATION.  COMPOSITE PREIMPREGNATED LAYUP REPAIR ACCOMPLISHED IAW SRM 51-70-05 REPAIR 1 FIGURE 201 REVISION 71.
